# SDR CA120720005

- Difficulty date: June 7, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) RT MLG INBD TIRE LOSS TREAD ON TAKEOFF.  DAMAGE TO FLAP AND RT ENGINE COWLING.
